MAUDE Adverse Event Report: SUTURES INDIA PVT., LTD. RELI; NATURAL ABSORABLE SUTURE

SUTURES INDIA PVT., LTD. RELI; NATURAL ABSORABLE SUTURE
Catalog Number GC636-BRC
Health Effect - Clinical Code Inflammation (1932)
Date of Event 01/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients are returning 3 to 5 weeks after surgery with red, swollen gums.Infection was stated on the initial report but it is not clear if infection was confirmed or if the patient was treated for infection.Sutures were removed and replaced with other sutures.No additional information has been available from the end-user facility at the time of this report.If additional information or details become available, we will update this report.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
RELI
Common Device Name
NATURAL ABSORABLE SUTURE
Manufacturer (Section D)
SUTURES INDIA PVT., LTD.
472d, 13th cross, 4th phase
peenya industrial area
bengaluru, 560 0 58
IN  560 058
MDR Report Key6310229
Report Number1058382-2017-00002
Device Sequence Number13681274
Product Code GAL
UDI-Device Identifier10386120005673
UDI-Public10386120005673
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2017
Report Date (Section F) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date10/05/2020
Device Catalogue NumberGC636-BRC
Device Lot NumberMY52067
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/01/2017
Device Age19 MO
Event Location Other
Date Report to Manufacturer07/26/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date07/26/2017
07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/26/2017